# SDR 4AER20161014009

- Difficulty date: October 8, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR UPPER CHORD AND MAIN LANDING GEAR AFT SUPPORT FITTING, FOUR INBOARD HOLES HAVE CRACKS.
